# SDR DL72S992446

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N535DA
- Make and model: Boeing 727232
- Aircraft serial: 22048
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Mechanism
- Condition: Failed
- Location: Nlg Door
- Component: 69295281
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

LOUD BANG DURING INITIAL GEAR RETRACTION ON T/O FROM SJC.  FOLLOWED BY EXCESSIVE VIBS.  RED GEAR DOOR LIGHT ILLUMINATED.  ON FRONT PNL AS WELL AS AMBER NOSE GEAR LIGHT ON S/O PNL.  GEAR EXTENDED NORMALLY.  PER EMERGENCY CK-OUT.  UPON ARR INTO SFO, MAINTENANCE FOUND FWD NOSE GEAR DOOR CONTROL ROD END SEPERATED FROM CONTROL ROD ASSY.  REMOVED AND REPLACED   CONTROL ROD ASSY.  OPS CK OK.
